# SDR ASOA201001185

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 20,216 hours, 18,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY LIGHT INOP.  R & R RT WING EMERGENCY LIGHT BULB IAW AMM 33-51-21. OPS CHECK GOOD , NO DEFECTS NOTED AT THIS TIME.
